# SDR 08FDEA02367

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 19,126 hours, 10,149 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 232 YG IS DAMAGED.  FABBED A NEW FLOOR PANEL 232 YG BY USING THE OLD PANEL AS A TEMPLATE; POTTED; CURED AND SANDED EDGES; POTTED AND CURED INSERTS; APPLIED NON-SKID TAPE AND PART MARKED PANEL IAW FEDEX DWG SRZ 25-005, REV F.
